# SDR 2004F00439

- Difficulty date: December 21, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N88FA
- Make and model: Beech B100
- Aircraft serial: BE74
- Engine: Garrtt TPE3315
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 11538000254
- Part serial: 1659
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, LANDING GEAR FAILED TO RETRACT, THEN FAILED TO EXTEND, WAS MANUALLY EXTENDED VIA EMERGENCY PROCEDURES.  MAINTENANCE DISCOVERED LANDING GEAR MOTOR CIRCUIT BREAKER TRIPPED, MOTOR ITSELF SUFFERED INTERNAL HEAT DAMAGE.  TIME IN SERVICE SINCE OVERHAUL, 78 HOURS.
